Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Frequently passing urine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 568 Questions
Doctor :   hi
User :   hi
Doctor :   how can i help you
User :   i did not drink much today but i cannot stop going to the bathroom
Doctor :   ok
Doctor :   For Administrative purposes, please provide your Age, Gender, Occupation, marital status, height, weight
Doctor :   since how long u have this problem
User :   10 minutes
Doctor :   how many times ur passing urine
Doctor :   i mean
Doctor :   since how long
Doctor :   how many days
Doctor :   it could due to many causes
User :   just today about 7 times in a row
Doctor :   diabetes, infection or urinary tract
Doctor :   or could be due to cold weather
Doctor :   or bladder injury
Doctor :   bladder inflammation
User :   well i felt lightheaded and after that kept going to the bathroom
User :   could it been im just was worried
Doctor :   that could be due to low blood pressure
User :   so what do i do
Doctor :   insufficient pumping action of heart
User :   i feel little better i just cant stop peeing
Doctor :   u need to make payment
Doctor :   our system has identified
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor